Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Severe melasma. Spot on forehead, ears, etc. Is it a fungal problem? Use an antifungal cream?

Hello, I have had what I believe to be severe melasma for about 7 years. It first started as a large spot on my forehead and now my outer cheeks near my ears are bad and so is my upper lip . I can see a clear difference between the dark large parts and my normal skin color. I know I have a food intolerance to yeast . Do you think this could be a fungal problem even though I have no symptoms other than my patchy skin? Is there a topical antifungal cream that might help? I m taking olive leaf extract to try and help things internally. Thank you
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome in H.C.M.

I read your query regarding a spot over forehead which later get spread and involved both side of cheek skin. According to your clinical story it appears as you are having cholasma, this is an skin disease and it is due to hormonal cause.

My suggestion is to please consult any dermatologist.

Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor